Alert archive / Arizona / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 118, NWS Phoenix, AZ

October 5, 2021Gila County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 5, 2021, 2:50 PM MST for Gila County, Arizona. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2021, 2:50 PM MST (21:50 UTC)
Expired
Oct 5, 2021, 3:30 PM MST
In force
40 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 98 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 5, 11:46 AM MSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 9.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2021-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2021-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
2029 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS55 KPSR 052150
SVRPSR
AZC007-052230-
/O.NEW.KPSR.SV.W.0118.211005T2150Z-211005T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
250 PM MST Tue Oct 5 2021

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Gila County in east central Arizona...

* Until 330 PM MST.

* At 250 PM MST, a severe thunderstorm was located 19 miles east of
  Tonto National Monument, or 19 miles east of Roosevelt, moving
  northeast at 40 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  Gila County.

This includes US Highway 60 between mile markers 286 and 297.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3355 11077 3367 11097 3369 11095 3365 11092
      3368 11084 3366 11078 3379 11068 3385 11056
      3382 11050 3382 11041
TIME...MOT...LOC 2150Z 222DEG 33KT 3371 11079 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SDB
2 follow-up statements
247 
WWUS55 KPSR 052208
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
308 PM MST Tue Oct 5 2021

AZC007-052230-
/O.CON.KPSR.SV.W.0118.000000T0000Z-211005T2230Z/
Gila AZ-
308 PM MST Tue Oct 5 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MST
FOR GILA COUNTY...

At 308 PM MST, a severe thunderstorm was located 19 miles northwest
of Hilltop, or 28 miles east of Roosevelt, moving northeast at 35
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of Gila
County.

This includes US Highway 60 between mile markers 286 and 297.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3368 11061 3371 11075 3379 11068 3385 11056
      3382 11050 3382 11041
TIME...MOT...LOC 2208Z 222DEG 32KT 3381 11067 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SDB
468 
WWUS55 KPSR 052229
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
329 PM MST Tue Oct 5 2021

AZC007-052239-
/O.EXP.KPSR.SV.W.0118.000000T0000Z-211005T2230Z/
Gila AZ-
329 PM MST Tue Oct 5 2021

...THE SEVERE THUNDERSTORM WARNING FOR GILA COUNTY WILL EXPIRE AT 330
PM MST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
east central Arizona.

LAT...LON 3368 11061 3371 11075 3379 11068 3385 11056
      3382 11050 3382 11041
TIME...MOT...LOC 2229Z 222DEG 33KT 3394 11053 

$$

SDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 1:01 PM MST, 1 hour 49 minutes earlier.

Area forecast discussion, Oct 5, 1:01 PM MST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
101 PM MST Tue Oct 5 2021

.UPDATE...

Aviation discussion update.

.SYNOPSIS...
A low pressure system will continue to move through the Southwest
today. Periods of showers and thunderstorms will continue this
morning, then gradually end from west to east this afternoon and
evening. Severe thunderstorms are expected to develop this
afternoon, capable of producing strong, damaging winds, large
hail, and perhaps an isolated tornado. Some blowing dust will
also be possible. Dry weather returns tomorrow and Thursday with
near normal temperatures. A low end rain chance is possible with
another passing system Friday and Saturday with slightly cooler
temperatures. A quiet weekend with typical temperatures is expect,
with the potential for a dry but notably cooler and winder
weather system next week.

&&

DISCUSSION...
A compact upper level low is moving east near the
California-Mexico border. East of this low, warm and moist air
continues to stream northward into the forecast area, leading to
scattered showers and thunderstorms. So far, the relatively dry
and cool boundary layer has only allowed for elevated convection.
Rainfall and wind have both been limited, but we have received
several reports of small hail. As we progress into the afternoon,
several factors will come together for a potentially significant
severe weather event by Arizona standards.

Visible satellite imagery continues to show mostly clear
conditions south of Phoenix, with a mixture of clouds and sun over
the metro area. Overall, this is allowing for good low level
heating. The 18z PSR sounding and ACARS data confirm this to be
the case, with a gradually warming boundary layer. Model
forecasts show that this should allow for surface temperatures to
warm enough to overcome any convective inhibition by this
afternoon. As convection becomes increasingly tied to the surface
layer, it will dip into the strong low level directional shear
present today. Meanwhile, as the upper level low advances towards
the area (along with a corresponding jet streak) upper level wind
speeds will increase along with diffluence aloft. This will result
in effective bulk shear values of 40-50 kts continuing into the
early evening. In addition to the favorable wind shear, upper
level temperatures will cool significantly with 500 mb
temperatures dropping to -15 to -16C or so. Very steep lapse rates
into the mid levels will allow for a favorable hail growth zone
to develop. CAPE values of 1500-2000 J are anticipated by the mid
afternoon. Lastly, PWAT values will remain in the 1-1.2" range,
which is easily sufficient for convective development.

Taken together, the environment will be well primed for supercells
to develop this afternoon with large hail (potentially up to 2"
or so) and high wind gusts (potentially up to 65 kts or so). The
strong low level shear may also allow for an isolated tornado or
two. the most favored location for tornadic development is likely
north of the Phoenix metro. The SPC has issued a severe
thunderstorm watch through 03Z this evening to account for these
threats.

The risk for flash flooding appears to be much less than the risk
for severe weather due to fast storm motions. Even so, as stronger
thunderstorms develop this afternoon, the potential for locally
heavy rain will increase. Accordingly, an isolated flash flood
warning cannot be ruled out today, especially over the burn scars.

The HREF has handled the strongly forced convective pattern quite
well to this point. It indicates that scattered showers and
storms will continue throughout the day, but that the strong to
severe storms are likely to develop roughly along a line from west
of Phoenix up through the Prescott area around 1-4 pm this
afternoon. These storms will then likely traverse through the area
between 3-7 pm. The threat of precipitation in the PSR forecast
area will quickly wind down after that. As always, the exact
locations which will see severe weather is never known for sure
ahead of time and conditions can change quickly. Today would be a
good day to check back frequently for forecast updates.

After today's active weather, the next few days will be quiet with
highs near 90 under partly sunny skies. Global ensembles indicate
that another system will graze the area Friday night into
Saturday. The chance of precipitation is quite low, with NBM
showing less than a 10% chance of measurable precipitation.
Temperatures will likely cool off though, with highs in the mid
80s over the weekend. An even stronger storm system (also likely
dry) will affect the area next week. Details are limited at this
range, but there is excellent agreement that temperatures will
cool dramatically. The NBM only shows a 55% chance of exceeding
72F next Wednesday in Phoenix. Should this occur, morning lows
would fall into the 40s and 50s for the first time since last
spring.

&&

.AVIATION...Updated at 2001Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Showers and TS are now filling in across the Phoenix area at this
hour. Included tempo TS in TAFs given scattered nature of embedded
convection and modest ceiling reductions, but not winds at this time
as the thunderstorms are not particularly strong. Stronger
thunderstorms will be possible across the Phoenix area later this
afternoon as the airmass  becomes more unstable. Any storms at
develop will be fairly progressive and not linger for long. However,
there is the potential for severe storms, with risk of very strong
winds, large hail, and even a very remote chance of a tornado. At
this point, with go with periods of TEMPO -TSRA in the TAfs for now.
Clouds will quickly clear behind the storms this evening. Winds will
show atypical patterns through the day, with easterly flow being the
predominate direction through tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:

Scattered showers will continue for the next few hours across the
region, with an area of thunderstorms currently in the Imperial
Valley gradually moving to the northeast. Gusty winds will be
possible with the thunderstorms along with MVFR conditions (due to
rain, some blowing dust, and/or reduced ceilings). Quickly improving
weather this afternoon as the storms move to the east. Winds will
show atypical patterns through the morning and afternoon, with
preferred drainage directions taking hold later this evening.

&&

.FIRE WEATHER...
Thursday through Monday:
One weather system will move through the region Thursday and
Friday, bringing low end rain chances and a slight uptick in
afternoon humidity. Slightly cooler and drier weather arrives
Saturday, but warmer and drier weather is expected Sunday and
Monday. Overnight humidity values will generally be trending down
through the entire period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hodges
AVIATION...Percha/Iniguez
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Oct 5, 1:15 PM MST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
115 PM MST Tue Oct 5 2021

AZZ533-534-538-052045-
Aguila Valley AZ-Tonopah Desert AZ-Central La Paz AZ-
115 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of east central La Paz
and Maricopa Counties through 145 PM MST...

At 115 PM MST, Doppler radar was tracking a strong thunderstorm 18
miles west of Tonopah, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladden.

This includes the following highways...
AZ Interstate 10 between mile markers 67 and 86.
US Highway 60 between mile markers 75 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central and west central Arizona.

&&

LAT...LON 3341 11313 3348 11342 3391 11333 3382 11292
TIME...MOT...LOC 2015Z 197DEG 25KT 3355 11325

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 1:45 PM MST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
145 PM MST Tue Oct 5 2021

AZZ541-545-547-549-555>558-052130-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Tonto Basin AZ-Cave Creek/New River AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
145 PM MST Tue Oct 5 2021

...Strong thunderstorms will impact portions of Gila, Maricopa and
Pinal Counties through 230 PM MST...

At 145 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from McDowell Mountain Park to Goldfield Ranch to
near Goldfield. Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scottsdale, Apache Junction, Fountain Hills, Sugarloaf Mountain,
Sycamore Creek, Ballantine Trailhead, Roosevelt, Round Valley,
Sunflower, Roosevelt Dam, Lost Dutchman State Park, Goldfield, Usery
Mountain Park, Canyon Lake, Goldfield Ranch, Four Peaks, Apache Lake,
Punkin Center, McDowell Mountain Park and Saguaro Lake.

This includes the following highways...
US Highway 60 near mile marker 197.
AZ Route 87 between mile markers 189 and 229.
AZ Route 188 between mile markers 242 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southeastern and east central Arizona.

&&

LAT...LON 3396 11139 3391 11128 3382 11118 3368 11109
      3338 11154 3374 11187 3400 11174 3400 11150
      3401 11148 3401 11143
TIME...MOT...LOC 2045Z 203DEG 31KT 3370 11174 3359 11163 3346 11153

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SDB
Special weather statement, Oct 5, 1:48 PM MST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
148 PM MST Tue Oct 5 2021

AZZ534-538-052115-
Aguila Valley AZ-Tonopah Desert AZ-
148 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 215 PM MST...

At 148 PM MST, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Aguila, or 15 miles southwest of Wickenburg,
moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wickenburg and Aguila.

This includes US Highway 60 between mile markers 80 and 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.

&&

LAT...LON 3399 11269 3370 11289 3373 11324 3400 11325
      3400 11273
TIME...MOT...LOC 2048Z 203DEG 25KT 3381 11296

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

SDB
Local storm report, Oct 5, 2:09 PM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST TUE OCT 5 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             3 W EAST MESA           33.42N 111.74W
10/05/2021  E0.88 INCH       MARICOPA           AZ   PUBLIC

            ***DELAYED REPORT*** IMAGES ON SOCIAL MEDIA
            SHOWED ACCUMULATING HAIL ESTIMATED UP TO
            NICKEL SIZE NEAR MAIN ST AND GREENFIELD RD
            IN MESA.

&&

INS
Special weather statement, Oct 5, 2:28 PM MST, 22 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
228 PM MST Tue Oct 5 2021

AZZ534-052145-
Aguila Valley AZ-
228 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Maricopa County
through 245 PM MST...

At 228 PM MST, Doppler radar was tracking a strong thunderstorm over
Wickenburg, moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wickenburg.

This includes US Highway 60 between mile markers 102 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.

&&

LAT...LON 3399 11272 3396 11258 3385 11267 3398 11295
      3400 11294
TIME...MOT...LOC 2128Z 196DEG 21KT 3397 11275

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Oct 5, 2:45 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
245 PM MST Tue Oct 5 2021

AZZ556-558-562-563-052230-
Southeast Gila County AZ-Tonto Basin AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
245 PM MST Tue Oct 5 2021

...A strong thunderstorm will impact portions of Gila County through
330 PM MST...

At 245 PM MST, Doppler radar was tracking a strong thunderstorm 16
miles east of Tonto National Monument, or 17 miles east of Roosevelt,
moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of Gila County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MST for
east central Arizona.

&&

LAT...LON 3363 11065 3350 11082 3364 11102 3370 11096
      3364 11092 3368 11084 3366 11078 3381 11066
      3385 11056 3382 11050
TIME...MOT...LOC 2145Z 222DEG 33KT 3368 11083

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SDB

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 5:45 AM MSTSpecial Weather StatementPSR45 min
Oct 5, 5:48 AM MSTSpecial Weather StatementPSR42 min
Oct 5, 6:39 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 6:41 AM MSTSpecial Weather StatementPSR49 min
Oct 5, 7:15 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 7:37 AM MSTSpecial Weather StatementPSRLa Paz23 min
Oct 5, 7:56 AM MSTSpecial Weather StatementPSR34 min
Oct 5, 8:05 AM MSTSpecial Weather StatementPSRLa Paz40 min
Oct 5, 8:07 AM MSTSpecial Weather StatementPSRLa Paz38 min
Oct 5, 8:24 AM MSTSpecial Weather StatementPSRYuma51 min
Oct 5, 8:44 AM MSTSpecial Weather StatementPSRLa Paz46 min
Oct 5, 8:46 AM MSTSpecial Weather StatementPSRYuma29 min
Oct 5, 9:01 AM MSTSpecial Weather StatementPSRYuma44 min
Oct 5, 9:10 AM MSTSpecial Weather StatementPSRLa Paz35 min
Oct 5, 9:28 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 9:30 AM MSTSpecial Weather StatementPSR30 min
Oct 5, 9:37 AM MSTSpecial Weather StatementPSR38 min
Oct 5, 9:39 AM MSTSpecial Weather StatementPSRYuma36 min
Oct 5, 10:08 AM MSTSpecial Weather StatementPSR37 min
Oct 5, 10:21 AM MSTSpecial Weather StatementPSRMaricopa24 min
Oct 5, 10:46 AM MSTSpecial Weather StatementPSR29 min
Oct 5, 11:06 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 11:16 AM MSTSpecial Weather StatementPSRMaricopa29 min
Oct 5, 11:37 AM MSTSpecial Weather StatementPSRYuma23 min
Oct 5, 11:42 AM MSTSpecial Weather StatementPSRMaricopa33 min
Oct 5, 11:43 AM MSTSpecial Weather StatementPSRMaricopa32 min
Oct 5, 11:51 AM MSTSpecial Weather StatementPSR24 min
Oct 5, 12:03 PM MSTSpecial Weather StatementPSRLa Paz27 min
Oct 5, 12:13 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 12:16 PM MSTSpecial Weather StatementPSR29 min
Oct 5, 12:19 PM MSTSpecial Weather StatementPSR26 min
Oct 5, 12:28 PM MSTSpecial Weather StatementPSRPinal32 min
Oct 5, 12:45 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 12:46 PM MSTSpecial Weather StatementPSRLa Paz29 min
Oct 5, 12:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 12:58 PM MSTSpecial Weather StatementPSR47 min
Oct 5, 1:00 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa30 min
Oct 5, 1:07 PM MSTSpecial Weather StatementPSRPinal38 min
Oct 5, 1:09 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 5, 1:15 PM MSTSpecial Weather StatementPSR30 min
Oct 5, 1:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Oct 5, 1:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal40 min
Oct 5, 1:45 PM MSTSpecial Weather StatementPSR45 min
Oct 5, 1:48 PM MSTSpecial Weather StatementPSR27 min
Oct 5, 1:50 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 5, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal17 min
Oct 5, 2:12 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal33 min
Oct 5, 2:28 PM MSTSpecial Weather StatementPSR17 min
Oct 5, 2:35 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Oct 5, 2:45 PM MSTSpecial Weather StatementPSRGila45 min
Oct 5, 3:13 PM MSTSpecial Weather StatementPSRGila32 min
Oct 5, 3:20 PM MSTSpecial Weather StatementPSR25 min
Oct 5, 3:32 PM MSTSpecial Weather StatementPSR28 min
Oct 5, 3:47 PM MSTSpecial Weather StatementPSR43 min
Oct 5, 4:06 PM MSTSevere Thunderstorm WarningPSRMaricopa39 min
Oct 5, 4:09 PM MSTSpecial Weather StatementPSRGila21 min
Oct 5, 4:18 PM MSTSevere Thunderstorm WarningPSRGila27 min
Oct 5, 4:22 PM MSTSpecial Weather StatementPSR38 min
Oct 5, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRPinal2 hr
Oct 5, 4:34 PM MSTSevere Thunderstorm WarningPSRGila41 min
Oct 5, 4:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Oct 5, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Oct 5, 4:45 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 5, 4:54 PM MSTSpecial Weather StatementPSRMaricopa36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.